# SDR DHL9872419C

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Corroded
- Location: Lt Ac Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT A/C BAY FWD PANEL SUPPORT RIB CORRODED THROUGH.  REPLACED DAMAGED SECTION OF LEFT A/C BAY SUPPORT RIB PER SRM 51-40-3, 2' X 3 X 1.  N/R 3575.
